Marco D'ANNA

Associate Professor of Algebra [MAT/02]
Office: 334
Email: mdanna@dmi.unict.it
Phone: 095 7383066
Fax: 095 330094
Office Hours: Per appuntamento | Monday from 15:30 to 17:00 Concordare preventivamente per e-mail se svolgerlo in presenza o su Teams | Tuesday from 09:30 to 11:00 Concordare preventivamente per e-mail se svolgerlo in presenza o su Teams



Marco D'Anna works at Catania University since 1997 and he is associated professor in Algebra since 2001.

He works on commutative rings and semigroups.

He is head of the Master degree course in Mathematics and he is teaching in both master degree course and bachelor degree course in Mathematics.

He is tutor for the Scuola Superiore di Catania and advisor of some PhD students.

List of some selected publications:

1 - M. D'Anna, L. Guerrieri, V. Micale: The type of a good semigroup and the almost symmetric condition, MEDITERRANEAN J. OF MATH., vol 17 (2020), no.1;

2 – M. D’Anna, R. Jafari, F. Strazzanti: Tangent cones of monomial curves obtained by numerical duplication, COLLECT MATH, vol 70 (2019), no. 3, p. 461-477

3 - V. Barucci, M. D'Anna, F. Strazzanti: Families of Gorenstein and almost Gorenstein rings, Arkiv för Matematik, 54 (2016), 321-338;

4 - V. Barucci, M. D'Anna, F. Strazzanti: A family of quotients of the Rees algebra. Communications in Algebra, 43 (2015), p. 130-142,

5 - M. D'Anna, M. Di Marca, V. Micale: On the Hilbert function of the tangent cone of a monomial curve, Semigroup Forum, 91 (2015), 718-730;

6 - M. D'Anna, V. Micale, A. Sammartano: Classes of complete intersection numerical semigroups. Semigroup Forum, 88  (2014), p. 453-467

7 -  M. D'Anna, V. Micale, A. Sammartano: When the associated graded ring of a semigroup ring is Complete Intersection, Journal Pure Appl. Algebra 217 (2013), p. 1007-1017;

8 - M. D’Anna, F. Strazzanti: The numerical duplication of a numerical semigroup, Semigroup Forum 87 (2013), 149-160;

9 - M. D'Anna, C. A. Finocchiaro, M. Fontana: Properties of chains of prime ideals in an amalgamated algebra along an ideal, Journal Pure Appl. Algebra 214 (2010), 1633-1641;

10 - M. D'Anna, M. Fontana: The amalgamated duplication of a ring along a multiplicative canonical ideal, Arkiv för Matematik, 45 (2007), p. 241-25;

11 - M. D'Anna: A construction of Gorenstein rings, J. of Algebra 306 (2006), p. 507-519;

12 - V. Barucci, M. D'Anna, R. Froberg, The Apery algorithm for a plane singularity with two branches, Beitrage zur Algebra und Geometrie, 46 (1) (2005), p. 1-18;

13 - M. D'Anna, A. Guerrieri, W. Heinzer, Invariants of ideals having principal reductions, Comm. Algebra 29 (2), p. 889-906 (2001);

14 - V. Barucci, M. D'Anna, R. Froberg, Analytically unramified one-dimensional semilocal rings and their value semigroups, J. Pure Appl. Algebra 147 (2000), 215-254;

15 - M. D'Anna, The canonical module of a one-dimensional reduced local ring, Comm. Algebra, 25 (9) (1997), p. 2939-2965.

Academic Year